U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Could tumsulosin Hcl cause you to see ghosts

A member asked:
Dr. Gurmukh Singh
Pathology 49 years experience
Not commonly: Coughing is not one of the usual side effects of metformin.
Dr. Quang Nguyen
Specializes in Endocrinology
Unusual: Most of the side effects of metformin are stomach, gastrointestinal related, not cough.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 42-year-old member asked:
Dr. Patrick Tapia
Psychiatry 13 years experience
Probably not: Weight gain in this transition is not commonly encountered by prescribers who have familiarity with both preparations of bupropion. Stay safe!
A 41-year-old member asked:
Dr. Stuart Winkler
Nephrology and Dialysis 48 years experience
Creatinine: creatine usually causes diarrhea.not constipation.
A 26-year-old female asked:
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
Not directly: and not in every case that it causes increased appetite, drink plenty of water with the pill, and there after to curb your appetite, that's one way of... Read More
A 50-year-old female asked:
Dr. John Shim
Orthopedic Surgery 41 years experience
Yes: Theoretically, any drug can have effects including angioedema. Having said that, it seems like a rare occurence. But, if the effect is intense, ob... Read More
A 42-year-old member asked:
Dr. Robert Ryan
Dentistry 50 years experience
Absolutely: Hcl is the chemical symbol for hydrochloric acid...A very powerful oxidizing agent. It can cause serious chemical burns or sloughing of skin.
A 40-year-old member asked:
Dr. Gurmukh Singh
Pathology 49 years experience
Stomach vs.gut: The environment in stomach is acidic and stomach enzymes work better at low pH. The environment in intestine is alkaline and the pancreatic and intest... Read More
A 39-year-old male asked:
Dr. Brian Bezack
Pediatric Pulmonology 18 years experience
Maybe: Sometimes my patients who have been on a particular anti-histamine, like zyrtec, for a long time stop responding. I will have them switch to Allegra (... Read More
A 36-year-old male asked:
Dr. Andrew Seibert
Gastroenterology 35 years experience
No.: Although this kind of misinformation is present all over the Internet, it is frankly wrong. Esophagitis in GERD is caused by both stomach acid and en... Read More
A 40-year-old member asked:
Dr. William Cappaert
Ophthalmology 59 years experience
No: Glaucoma and increased eye pressure can be caused by certain medications but xylometazoline is not one of them.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership